# SDR XN0A1327

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 52,060 hours, 48,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

INBOARD FLAPS WOULD NOT EXTEND.  REMOVED INBOARD FLAP INDICATOR.  CYCLED FLAPS.  RESEATED CONNECTOR ON INDICATOR.  CYCLED FLAPS SEVERAL TIMES AND INSPECTED FLAP SYSTEM.  NO DAMAGE OR DEFECTS NOTED.  CYCLED FLAPS BACK TO ZERO DEGREES.  OPERATIONAL CHECK GOOD IAW B727 MM CHAPTER 27-51-00.
